# SDR 2001UALA00002

- Difficulty date: January 3, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Aircraft time: 23,473 hours, 14,707 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part serial: 0602G
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY INDICATION.  *S/D*  REPLACED FLAP INDICATOR.  OPS CHECKED NORMAL.
